# SDR CALA9701581

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 25R CORRODED IN FORWARD CARGO COMPARTMENT AT STA 218.  THE LONGERON WAS REMOVED IAW SRM 53-10-03.  A NEW LONGERON AND SPLICE SECTION WERE FABRICATED AND INSTALLED IAW SRM 53-02, 51-10-3 AND 51-30-2.
